MathSciNet Relay Station
MathSciNet bibliographic data
MR2361668 94A60
Chung, Jaewook; Hasan, M. Anwar Low-weight polynomial form integers for efficient modular multiplication. IEEE Trans. Comput. 56 (2007), no. 1, 44–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement